# SDR SWAA2012102908913

- Difficulty date: October 20, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 380, STR 27R.  REMOVED AND REPLACED STRINGER PER EA.
